MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD* POLYISOPRENE/NEOPRENE HYBRID POWDER-FREE STERILE SURGICAL GLOVES; SURGICAL GLOVES POLYISOPRENE

O&M HALYARD, INC. HALYARD* POLYISOPRENE/NEOPRENE HYBRID POWDER-FREE STERILE SURGICAL GLOVES; SURGICAL GLOVES POLYISOPRENE
Model Number 48329
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Both gloves ripped mid-case during use.It appears to be a tear the size of a pinhole.The incident appears to be potentially caused by a puncture of some kind.Additional incident details have been requested on july 24 and august 9th, 2023.No additional information has been received to-date.
 
Additional Manufacturer Narrative
The product involved in the event was not available for return.The complaint component surgical polyisoprene gloves, part number 48329 is manufactured by ansell (fda registration 8041180).A supplier corrective action (scar) was submitted to the manufacturer on july 21, 2023.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.The complaint product was manufactured by ansell (fda registration: 8041180).O&m halyard, inc.Submitted initial mdr in error.O&m halyard, inc.Is the initial importer of device; however, there was no serious injury or illness (adverse event) associated with this complaint therefore pursuant to 21 cfr 803 a report to fda is not required by the initial importer.The manufacturer did respond to supplier corrective action request with investigation findings.No samples were provided by the customer.The retained samples were reviewed.No abnormalities were found.The device history record was reviewed, no issues were found.The product inspections were conforming with no noted issues.There was no stock of the finished good available at time of investigation.The manufacturer was unable to define a root cause.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
SURGICAL GLOVES POLYISOPRENE
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
ANSELL LANKA (PVT.), LTD.
biyagama export processing zo
biyagama gampaha, sri lanka
CE  
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17558001
Report Number3014421917-2023-00008
Device Sequence Number3454456
Product Code KGO
UDI-Device Identifier30680651483295
UDI-Public30680651483295
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K1511694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
Report Date (Section F) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48329
Device Catalogue Number104832900
Device Lot Number2201048605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/19/2023